Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The convolution of Radon measures


Author: H. Kharaghani
Journal: Proc. Amer. Math. Soc. 103 (1988), 1189-1191
MSC: Primary 43A05; Secondary 22A20
MathSciNet review: 955006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convolution of a pair of bounded Radon measures is extended to Čech-complete topological semigroups with separately continuous multiplication.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 22A20

Retrieve articles in all journals with MSC: 43A05, 22A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955006-5
PII: S 0002-9939(1988)0955006-5
Article copyright: © Copyright 1988 American Mathematical Society